# SDR 96ZZZX832

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N701JH
- Make and model: Lkheed 132925
- Aircraft serial: 5230
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 1356593105
- Condition: Leak
- Location: Lt Wing Inbd
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHEN SECURING THE AIRCRAFT, THE AUXILIARY HYDRAULIC SYSTEM WAS PRESSURIZED TO RETRACT THE SPEED BRAKE.  WHEN EXITING THE PLANE, A PUDDLE OF HYDRAULIC FLUID WAS NOTICED UNDER THE LT WING INBOARD OF THE MLG.  THE LEAK WAS TRACED TO THE UPLOCK ACCUMULATORS RELIEF HOLE INDICATING INTERNAL SEAL FAILURE.  THIS ACCUMULATOR HAD BEEN OVERHAULED 1/94 AND BOUGHT ON EXCHANGE BASIS AND INSTALLED 9/95.
